# SDR MALA954541

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC710
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3027 - ON APPROACH TO MSP, THE CREW DIDN'T RECEIVE A DOWN AND LOCKED INDICATION FROM THE NOSE GEAR POSITION AFTER GEAR EXTENSION.  THE CREW CYCLED THE GEAR TWICE BEFORE A DOWN AND LOCKED INDICATION WAS RECEIVED.  THE AIRCRAFT CONTINUED TO MSP AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED BOTH NOSE GEAR DOWNLOCK SWITCHES.  SYSTEM OPERATED SATISFACTORILY.  (M)
